# SDR FDEA2020041380619

- Difficulty date: March 28, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 35,467 hours, 19,236 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327061300200
- Condition: Broken
- Location: Zone 200
- Part time: 35,467 hours, 19,236 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 241GK END IS BROKEN OFF. FABRICATED NEW FLOOR PANEL 241GK ON VTMAE TRAVELER T20/1483763 IAW   DWG SRZ - 25 -05. FLOOR PANEL 241GK IS INSTALLED ON WORK CARD # 240-FL-FIT.    CAT "A" REPAIR.     MAJOR REPAIR
